# SDR SWIA2022122767039

- Difficulty date: December 1, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,274 hours, 36,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280 Rbl9-27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AUDIT OF THE 48 MONTH, TASK CARD 53-140-505, FOUND POSSIBLE CORROSION AROUND THE NUTPLATES ON TOP OF THE FS 280 BETWEEN RBL 9 AND RBL 27.  REMOVED DAMAGE AND EVALUATED REPAIR. REPAIR FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FWD FLOORBEAM ANGLE IAW SRM 51-42-06 , 51-42-21, AND DWG 600-34017, REV AD.
